# SDR YENA2024080601090

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: UPPER FUSELAGE, ON FR80 BETWEEN STGR 2RH AND STGR 3RH WITH A PUNCTURE; UPPER FUSELAGE, ON FR80 BETWEEN STGR 2RH AND STGR 3RH PUNCTURE WAS REPAIRED, THIS REPAIR IS CAT A, NO REQUIRES FURTHER ACTION I.A.W SRM 53-51-- 11-300-002 REV 149 DATE MAY 01, 2024 ALL WORK ACCOMPLISHED ON MEXICANA WO 1282422, 131- 2003
 NR 00630.
